# SDR RAIA00805017

- Difficulty date: May 14, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 17,466 hours, 15,083 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 8033 - MDT - OVERHEAD EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AT THE LIGHT ASSEMBLY.  OPERATIONAL CHECK OF THE LIGHT PROVED GOOD.
